# SDR SWAA2024080905721

- Difficulty date: June 26, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- CRACK LOCATED ON CUTOUT ACCESS DOOR 114AR AT LOWER SIDE AT LOWER FUSELAJE 2024-414597<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/ N 500X1693P030457 DUE DATE: 15-OCT-24.;[02] PERFORMED PERMANENT REPAIR LOCATED ON CUT OUT ACCESS DOOR 114AR AT LOWER SIDE AT LOWER FUSELAJE IAW B737-800 SRM 53-10-15-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED ON CUT OUT ACCESS DOOR 114AR AT LOWER SIDE AT LOWER FUSELAJE IAW B737-800 SRM 53-10-15-2R-4 REPAIR 4. RII; SEE INDIVIDUAL SIGN OFF BELOW.
